# SDR FDEA201702060435

- Difficulty date: February 6, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBOARD AFT HINGE (FLAP SIDE) INBOARD PIVOT BORE FOUND WITH CORROSION.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-04.  BUSHING FABRICATED AND INSTALLED IAW EA 1-5750- T0331077, PART 1, STEP 1B.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
